PainAid Extra-Strength (100 per Box)
Extra-strength formula for relief from: headaches, common cold or flu symptoms, muscular aches, and toothaches. Relieves minor arthritis pain. 2 per packet. Compare to the active ingredients found in Extra-Strength Excedrin.
Acetaminophen 250 mg…pain reliever/fever reducer
Aspirin 250 mg (NSAID)…pain reliever/fever reducer
Caffeine 65 mg…pain reliever aid